# SDR DHL2003803013

- Difficulty date: July 23, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S ESCAPE ROPE ACCESS DOOR WILL NOT REMAIN SECURED AND OPENED FREQUENTLY.  RE-POSITIONED AND SECURED AS REQUIRED.  CAPTAIN'S ESCAPE ROPE ACCESS DOOR OK, REF M/M 25-60-2.
